Showing results for "International Journal for Numerical Methods in Engineering" 1-1 of 1

The publications on this page are generated nightly from the NCSU Library's Scholarly Publications Repository. This repository is by no means a fully comprehensive listing of publications. Publications can be added to the repository manually by visiting the Publications Repository Submission Form.

Title Journal Year
A two-dimensional ordinary, state-based peridynamic model for linearly elastic solids International Journal for Numerical Methods in Engineering, 98(8), 547-561. Le, Q. V., Chan, W. K., & Schwartz, J. 2014

North Carolina State University